Show simple item record

dc.contributor.authorFilaseta, M.
dc.contributor.authorLuca, Florian
dc.contributor.authorStănică, Pantelimon
dc.contributor.authorUnderwood, R. G.
dc.date.accessioned2014-02-18T23:35:48Z
dc.date.available2014-02-18T23:35:48Z
dc.date.issued2007
dc.identifier.citationActa Arithmetica 128:2 (2007), 149-156.
dc.identifier.urihttp://hdl.handle.net/10945/38833
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.en_US
dc.titleTwo Diophantine Approaches to the Irreducibility of Certain Trinomialsen_US
dc.contributor.corporateNaval Postgraduate School (U.S.)
dc.contributor.departmentApplied Mathematics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record